BibTeX record journals/jct/BonningtonGGS00

download as .bib file

@article{DBLP:journals/jct/BonningtonGGS00,
  author    = {C. Paul Bonnington and
               Mike J. Grannell and
               Terry S. Griggs and
               Jozef Sir{\'{a}}n},
  title     = {Exponential Families of Non-Isomorphic Triangulations of Complete
               Graphs},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {78},
  number    = {2},
  pages     = {169--184},
  year      = {2000},
  url       = {https://doi.org/10.1006/jctb.1999.1939},
  doi       = {10.1006/jctb.1999.1939},
  timestamp = {Wed, 25 Sep 2019 18:00:51 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/BonningtonGGS00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics